Table of Contents Author Guidelines Submit a Manuscript
Retracted

This article has been retracted, upon the authors’ request, as they found that there are some wrong results in their article.

View the full Retraction here.

References

  1. W. Wei, P. Shen, Y. Zhang, and L. Zhang, “Information fields navigation with piece-wise polynomial approximation for high-performance OFDM in WSNs,” Mathematical Problems in Engineering, vol. 2013, Article ID 901509, 9 pages, 2013.
Mathematical Problems in Engineering
Volume 2013, Article ID 901509, 9 pages
http://dx.doi.org/10.1155/2013/901509
Research Article

Information Fields Navigation with Piece-Wise Polynomial Approximation for High-Performance OFDM in WSNs

1School of Computer Science and Engineering, Xi'an University of Technology, Xi'an 710048, China
2National School of Software, Xidian University, Xi'an 710071, Shaanxi, China
3School of Electronic and Information Engineering, Xi’an Jiaotong University, Xi’an 710049, China

Received 23 September 2012; Revised 11 December 2012; Accepted 12 December 2012

Academic Editor: Zheng-Guang Wu

Copyright © 2013 Wei Wei et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Wei Wei, Peiyi Shen, Ying Zhang, and Liang Zhang, “Information Fields Navigation with Piece-Wise Polynomial Approximation for High-Performance OFDM in WSNs,” Mathematical Problems in Engineering, vol. 2013, Article ID 901509, 9 pages, 2013. https://doi.org/10.1155/2013/901509.